Stiffness in legs, prescribed Remyclin D. What is the reason for lower Vitamin D3?
I am 68 years of age. I was feeling stiffness in my legs after a walk for about 2 kms. This was a recent development. Investigation of Vitamin D3 in my body revealed 12.3 ng/mL. The doctor has prescribed 1 Cap of Remyclin D after breakfast every day for 2 months. Please advise me the reason for lower Vitamin D3 and what are its implication.
Hello. Thanks for writing to us. The low levels of vitamin D 3 are commonly seen due to dietary deficiency, old age, improper exposure to the sun, renal disease, etc. This can lead to a generalized bone pain and stiffness. I hope this information has been both informative and helpful for you. Regards, Dr. Praveen Tayal , firstname.lastname@example.org
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]